Table of Contents


Justin Kisakali, Leopard C. Mpande
Comparing method of undetermined coefficients with modification rule and method of variation of parameters
J. Math. Comput. Sci., 8 (2018), 542-552
PDF

Barış Kendirli
Representations by certain octonary quadratic forms with coefficients 1, 5, or 25
J. Math. Comput. Sci., 8 (2018), 553-578
PDF

Abdelghani Taouti, Waheed Ahmad Khan, Seema Karkain
Note on soft fractional ideal of ring
J. Math. Comput. Sci., 8 (2018), 579-583
PDF

Yohana Maiga Marwa, Samuel Mwalili, Isambi Sailon Mbalawata
Markov chain Monte Carlo analysis of cholera epidemic
J. Math. Comput. Sci., 8 (2018), 584-610
PDF

Swarnima Bahadur, Sariya Bano
Convergence of derivative of (0, 2) interpolatory polynomial
J. Math. Comput. Sci., 8 (2018), 611-619
PDF

Ubon A. Abasiekwere, Ita M. Esuabana
Asymptotic behaviour of nonoscillating solutions of neutral delay differential equations of the second order with impulses
J. Math. Comput. Sci., 8 (2018), 620-629
PDF

G. Farid, A. Ur. Rehman, S. Mehmood
Hadamard and Fejer-Hadamard type integral inequalities for harmonically convex functions via an extended generalized Mittag-Leffler function
J. Math. Comput. Sci., 8 (2018), 630-643
PDF



 

Copyright ©2022 JMCS